Flu J Paracetamol Chlorpheniramine Maleate and Absorbic Acid Tablets

Flu-J® Tablets

For Fast Relief from Cold & Catarrh

 

Composition

Each tablet contains:

Paracetamol 500 mg

Chlorpheniramine Maleate 2 mg

Absorbic Acid 5 mg

 

Indications

For symptomatic relief of fever, headache and nasal congestion associated with influenza and common cold, including allergic rhinitis.

 

Dosage & Administration

Adults

2 tablets 2-3 times daily Maximal, 6 tablets daily or as directed by the physician.

Children

2-6 years ½ tablet 3 times daily.

6 years and above 1 tablet 3 times daily.

 

Warning & Cautions

– If patient remains in fever within 3 days or the symptoms do not improve, consult the physician.

– Do not exceed the recommended dosage.

– Not recommended for children under 2 years, in pregnancy and lactation, except under physician’s instruction.

– While taking this drug, avoid driving a motor vehicle or operating machinery.

– Discontinue if insomnia, palpitation or headache is noticed.

 

KEEP THIS MEDICINE OUT OF REACH OF CHILDREN

 

Store in a cool dry place below 25oC.

 

NAFDAC NO: 04-1798

 

Manufactured by

JUHEL NIGERIA LIMITED

35, Nkwubor Road, Emene-Enugu

Enugu, Nigeria.

info@juhelnigeria.com

www.juhelnigeria.com

Leave a Reply